# SDR CA990210001

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 2435 · Starter-Generator
- Part: Data Plate
- Part number: 06123042
- Condition: Mismarked
- Location: Start/Generator
- Component: Learsiegler, 23048018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR REMOVED FOR OVERHAUL.   THE DATA PLATE WAS STAMPED AS A 23048-006, HOWEVER, IT IS ACTUALLY A-018 (BEECH EQUIVALENT IS 100-389005-11).   WHEN PHYSICALLY INSPECTED, IT HAD THE WRONG BRUSHES INSTALLED. THE DASH 006 IS A 200 AMP GENERATOR WHILE THE  DASH 018 IS A 250 AMP GENERATOR.  THERE ARE ALSO NUMEROUS OTHER DIFFERENCES.  RESEARCH CARRIED OUT ON THIS PROBLEM.  GENERATOR HAD BEEN THROUGH 2 OVERHAULS AND PROBLEM NOT NOTED.  UNABLE TO DETERMINE WHEN MOD HAPPENED.  S/G WAS ON VARIOUS AIRCRAFT OVER THE YEARS.  SUBMITTER STATED GENERATOR MODIFIED IN AN UNAPPROVED MANNER.
